# SDR USAA000738

- Difficulty date: May 24, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 30,099 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED, STATION 727D AT STRINGER 23R.  INSTALLED DOUBLER PER SRM 53-60-03.  (M)
